Katalog GES

Global Existence of Solutions to a Hyperbolic-Parabolic System

In this paper, we investigate the global existence of solutions to a hyperbolic-parabolic model of chemotaxis arising in the theory of reinforced random walks. To get L²-estimates of solutions, we construct a nonnegative convex entropy of the corresponding hyperbolic system. The higher energy... Full description

1st Person: Zhang, Mei
Additional Persons: Zhu, Changjiang verfasserin
Source: in Proceedings of the American Mathematical Society Vol. 135, No. 4 (2007), p. 1017-1027
More Articles
Type of Publication: Article
Language: English
Published: 2007
Keywords: research-article
Primary 35K20
Primary 35K55
Primary 35L50
Hyperbolic-parabolic system
a priori estimates
entropy-entropy flux
global existence
Online: Volltext
  Search for full text



Similar Items

Cannot find similar records

Library Services

Search Options

Quick links